# SDR MALA975938

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NF24668057
- Condition: Failed
- Location: Left Exhaust
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT INTAKE LIGHT CYCLES ON AND OFF, DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED LEFT EXHAUST NOZZLE, OPS CHECK GOOD.
